# SDR IXXA20250418018

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 92,331 hours, 12,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN MAIN DECK AUTO ALERT SWITCHED TO USE OXY, EMERGENCY LIGHTS TURN ON. AFTER ONE MINUTE THE EMERGENCY LIGHTS TURN OFF. PERFORMED OPERATIONAL TEST OF PAX SIGNS PANEL IAW IAI 767 AIRCRAFT MAINTENANCE MANUAL SUPPLEMENT 33-35-00. OPERATIONAL CHECK GOOD. ALSO CHECKED EMERGENCY LIGHTS DURING SERVICE CHECK. OPERATIONAL CHECK GOOD. IAI AMM SUPP 33-51-00 STATES EMERGENCY LIGHTS GO OFF AFTER ONE MINUTE AUTOMATICALLY.
